MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM
Catalog Number 08057877190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number is (b)(6).The calibration and qc were acceptable.A general reagent issue was excluded.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable hdl-cholesterol gen.4 results for 1 patient on a cobas c 303 analytical unit.The initial result was 15.5 mg/dl.The result was considered to be too low and the sample was repeated.On (b)(6) 2025, the repeated result was 14.8 mg/dl.Both values were questioned as the patient's expected result was 30 mg/dl.The sample was sent to another laboratory (method unknown) to be tested, and the result was 25 mg/dl.The patient's cholesterol result was 156 mg/dl, the ldl result was 94.0 mg/dl, and the triglyceride result was 225 mg/dl.The physician did not agree with the hdl results based on the patient's clinical history.
 
Additional Manufacturer Narrative
The data provided showed "abnormal sample aspiration" alarms.The investigation did not identify a product problem.The investigation determined the issue was consistent with a pre-analytical handling problem.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HDL CHOLESTEROL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22383432
Report Number1823260-2025-02019
Device Sequence Number17926720
Product Code LBS
UDI-Device Identifier07613336121306
UDI-Public07613336121306
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08057877190
Device Lot Number79494601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale